On the complete boundedness of the Schur block product

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningfagfællebedømt

Standard

On the complete boundedness of the Schur block product. / Christensen, Erik.

I: Proceedings of the American Mathematical Society, Bind 147, Nr. 2, 2019, s. 523-532.

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningfagfællebedømt

Harvard

Christensen, E 2019, 'On the complete boundedness of the Schur block product' Proceedings of the American Mathematical Society, bind 147, nr. 2, s. 523-532. https://doi.org/10.1090/proc/14202

APA

Christensen, E. (2019). On the complete boundedness of the Schur block product. Proceedings of the American Mathematical Society, 147(2), 523-532. https://doi.org/10.1090/proc/14202

Vancouver

Christensen E. On the complete boundedness of the Schur block product. Proceedings of the American Mathematical Society. 2019;147(2):523-532. https://doi.org/10.1090/proc/14202

Author

Christensen, Erik. / On the complete boundedness of the Schur block product. I: Proceedings of the American Mathematical Society. 2019 ; Bind 147, Nr. 2. s. 523-532.

Bibtex

@article{67387f3f92634eb8a35330a7472e6dc5,
title = "On the complete boundedness of the Schur block product",
keywords = "Matrix, Schur product, Hadamard product, operator space, completely bounded, quantum channel",
author = "Erik Christensen",
year = "2019",
doi = "10.1090/proc/14202",
language = "English",
volume = "147",
pages = "523--532",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "2",

}

RIS

TY - JOUR

T1 - On the complete boundedness of the Schur block product

AU - Christensen, Erik

PY - 2019

Y1 - 2019

KW - Matrix

KW - Schur product

KW - Hadamard product

KW - operator space

KW - completely bounded

KW - quantum channel

U2 - 10.1090/proc/14202

DO - 10.1090/proc/14202

M3 - Journal article

VL - 147

SP - 523

EP - 532

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 2

ER -

ID: 212455972